# SDR 98ZZZX1814

- Difficulty date: April 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N768TA
- Make and model: Beech 400A
- Aircraft serial: RK168
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 12881003011
- Condition: Damaged
- Location: Mlg
- Part time: 242 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH MAIN TIRES BLOWN, BOTH WHEELS OVERHEATED, RIGHT WHEEL GROUND DOWN APPROXIMATELY 3 INCHES, BOTH BRAKES ASSEMBLIES OVERHEATED, ROTORS FUSED TOGETHER WITH THE STATORS, BOTH WHEEL SPEED TRANSDUCERS OVERHEATED, LEFT ONE HARD TO SPIN, RIGHT ONE HAD THE WINDINGS SHORTED.  SUSPECT ACFT LANDED WITH THE BRAKES LOCKED.  FOUND EMERGENCY BRAKE BREAKAWAY WIRE BROKEN AND EMERGENCY BRAKE NITROGEN BOTTLE LOW.  DUE TO THE LOCATION OF THE EMERGENCY BRAKE HANDLE, IT MAY BE POSSIBLE TO ACCIDENTALLY ACTIVATE IT WITH THE COPILOT'S LEFT KNEE.
